American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information
View Article: PDF

[2] George E. Andrews, Li Guo, William Keigher and Ken Ono. Baxter algebras and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 4639-4656. MR 1990765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Peter Beelen and Ralf Gramlich. On anti-automorphisms of the first kind in division rings. Proc. Amer. Math. Soc. 130 (2002) 3745-3746. MR 1920057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Samuel S. Holland. Orthomodularity in infinite dimensions; a theorem of M. Sol\`er . Bull. Amer. Math. Soc. 32 (1995) 205-234. MR 1307904.
Abstract, references, and article information
View Article: PDF

[5] John C. Baez. Hochschild homology in a braided tensor category . Trans. Amer. Math. Soc. 344 (1994) 885-906. MR 1240942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1